New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nikki<3Kevin
New Member


Date Joined Sep 2006
Total Posts : 8
   Posted 9/28/2006 5:57 AM (GMT -7)   
I went to see my doctor yesterday and got prescribed Lexapro. I was just wondering if anyone had some of the same side effects as me. Dizziness, clenched jaw, a little bit anxious, yawning, insomnia? Just curious when they'll go away?

Marez530
New Member


Date Joined Sep 2006
Total Posts : 3
   Posted 9/28/2006 10:01 AM (GMT -7)   
Greetings!
 
I too suffered from mild side effects....  give it time most go away..it's worth the wait!...If you absolutely cannot live with them, go back to your doctor and try something else., medicines effect everyone differently. 
 
Marianne

CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 9/28/2006 12:26 PM (GMT -7)   
Hi Nikki<3Kevin,

Did you get an info sheet with the Lexapro? I don't think this is one I've been on (not sure cos the brand name might be different in the UK), but I recognise the symptoms from early side effects I've had from meds before -- very often heightened anxiety (would also explain the clenched jaw) is an early side effect of a-ds. Should say on the info sheet if you got one if this is something associated with this med. Mostly these symptoms clear up in 1-2 weeks (often just days) -- just the body adjusting. If they last longer than 2 weeks, you should discuss it with your doc though.

Best luck -- let us know how you go!

Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Co-Moderator, Bipolar Forum


sexysue
Regular Member


Date Joined Aug 2006
Total Posts : 60
   Posted 9/29/2006 3:54 PM (GMT -7)   
yes and it gets worse ! i was like you once before i took lexopra , wishing and praying that this is the one but the drug turned against me . was only on it for a month but in that time it made me much more depressed and very suicidal . had to stop it very adruptly . been off it for nearly 5 weeks now and i am still suffering because of it . the withdrawals are pure hell if i was you , i would chuck the remaining pills of lexopra you have got in the bin now . good luck from sue

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 9/30/2006 6:05 AM (GMT -7)   
Sue I am sorry you have had a bad experiance with Lexapro but please do keep in mind that these medications work differantly for differant people.  Lexapro has helped many people with their depression who otherwise wouldnt be here today or would still be in limbo with their meds. 

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


jeffchem
New Member


Date Joined Oct 2006
Total Posts : 7
   Posted 10/3/2006 2:17 PM (GMT -7)   
I felt a little anxious on Lexapro for a few days. It works for me and with the fewest side effects.

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/7/2006 1:54 PM (GMT -7)   
I was only on it for a few days, the side effects were so bad I couldn't take it more than 8-9 days. My pdoc at the time kept telling me it gets better as the days go by, but it seemed to get worse for me. But everyone reacts differently to each med. Lexapro sure was not for me, but there are a lot of people who do not get any effects at all, or it goes away fairly quickly. Good Luck to you Nikki<3Kevin, hang in there and from what I hear it goes away. But talk to your doc if it really becomes bothersome.
~Olivia

"Don't let your yesterday ruin your today."


tangerine bear
Veteran Member


Date Joined Aug 2005
Total Posts : 941
   Posted 10/8/2006 6:41 AM (GMT -7)   
Hi Nikki<3,

I am on Lexapro and have been for a year and a half. It was the 3rd antidepressant that the doc tried me on. My doc tried me on Effexor first, but I had BAD headaches every day with it, so she switched me to Zoloft. I did really well on that one and started to feel better (mentally), less depression, etc. until as it built up in my system, I was getting awful twitches, especially in my hands and legs. She finally switched me to Lexapro, and I have stuck with this one. I think the only side effect I had at that time was upset stomach for a couple of days, but then again, the Zoloft was still in my system and took a while to get out. I do really well with the Lexapro, but when I've had to increase my dose from time to time, I get some side effects. It took a while to find the right dose for me. As for the anxiety .. some anxiety is normal when starting an antidepressant.. tell your doc. He may prescribe you a benzo to use for a short time until the med starts working (mine did). I'm not sure what time of day you take your med, but since mine made me sleepy, I take it at night. If it makes you have some insomnia, you might try taking it in the morning. If you give it a little time, the side effects might subside, but if not... maybe a different med would be better for you. Best of luck, and I hope you start feeling better soon.

Bear
It's a jungle out there.....
 
Theme song from "Monk" by Randy Newman
 
                       VIEW IMAGE
 

                           

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:52 PM (GMT -7)
There are a total of 2,731,977 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151141 registered members. Please welcome our newest member, LydiaLoftis.
217 Guest(s), 4 Registered Member(s) are currently online.  Details
rollout, Tagier, desert bound, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer